Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Problem while masturbation

I had a circumcision operation few years back. Since them when i try to masterbate, my penis develops a baloon near the head as if the liquid is stored in that baloon. Hence i am not able to masterbate. But yes i do have regular nightfalls. This is really frustrating. My doctor even performed some scans like scope MRI of penis from inside and they found nothing. As per the doctor, this is only a pschyological barrier, and nothing else.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for writing in.
The symptoms that you have described could be due to dermatitis, paraphimosis or meatal stenosis. Meatal stenosis is a condition which can be diagnosed on an examination and urethroscopy. Dermatitis could occur to sexually transmitted diseases, irritants, allergens and trauma.
I would suggest you see a urologist who can perform a complete examination. This would need to be followed by a urethroscopy.
The treatment would then depend on the identified cause.
Hope this helps.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor